Free Access

This article has an erratum: [erratum]

Issue
ESAIM: COCV
Volume 10, Number 3, July 2004
Page(s) 426 - 451
DOI https://doi.org/10.1051/cocv:2004014
Published online 15 June 2004
  1. G. Alberti, On the structure of singular sets of convex functions. Calc. Var. Partial Differ. Equ. 2 (1994) 17-27. [CrossRef]
  2. A. Ambrosetti and G. Prodi, A primer of nonlinear analysis. Cambridge University Press, Cambridge (1993).
  3. L. Ambrosio, P. Cannarsa and H.M. Soner, On the propagation of singularities of semi-convex functions. Ann. Scuola. Norm. Sup. Pisa XX (1993) 597-616.
  4. P. Cannarsa, A. Mennucci and C. Sinestrari, Regularity results for solutions of a class of Hamilton-Jacobi equations. Arch. Ration. Mech. Anal. 140 (1997) 197-223 (or, preprint 13-95 Dip. Mat. Univ Tor Vergata, Roma). [CrossRef] [MathSciNet]
  5. R. Courant and D. Hilbert, Methods of Mathematical Physics, volume II. Interscience, New York (1963).
  6. T. Djaferis and I. Schick, Eds., Advances in System Theory. Kluwer Academic Publishers Boston, October (1999).
  7. L.C. Evans, Partial Differential Equations. A.M.S. Grad. Stud. Math. 19 (2002).
  8. H. Federer, Geometric measure theory. Springer-Verlag, Berlin (1969).
  9. W.H. Fleming and H.M. Soner, Controlled Markov processes and viscosity solutions. Springer-Verlag, Berlin (1993).
  10. P. Hartman, Ordinary Differential Equations. Wiley, New York (1964).
  11. J. Itoh and M. Tanaka, The Lipschitz continuity of the distance function to the cut locus. Trans. Amer. Math. Soc. 353 (2000) 21-40. [CrossRef] [MathSciNet]
  12. S.N. Kružhkov, The cauchy problem in the large for certain non-linear first order differential equations. Soviet Math. Dockl. 1 (1960) 474-475.
  13. Yan yan Li and L. Nirenberg, The distance function to the boundary, finsler geometry and the singular set of viscosity solutions of some Hamilton-Jacobi equations (2003) (preprint).
  14. P.L. Lions, Generalized Solutions of Hamilton-Jacobi Equations. Pitman, Boston (1982).
  15. C. Mantegazza and A.C. Mennucci, Hamilton-Jacobi equations and distance functions on Riemannian manifolds. Appl. Math. Optim. 47 (2003) 1-25. [CrossRef] [MathSciNet]
  16. D. McDuff and D. Salomon, Introduction to Symplectic Topology. Oxford Mathematical Monograph, Oxford University Press, Clarendon Press, Oxford (1995).
  17. A.C.G. Mennucci, Regularity and variationality of solutions to Hamilton-Jacobi equations. Part ii: variationality, existence, uniqueness (in preparation).
  18. C. Sinestrari and P. Cannarsa, Semiconcave functions, Hamilton-Jacobi equations and optimal control problems, in Progress in Nonlinear Differential Equations and Their Applications, Vol. 58, Birkhauser Boston (2004).
  19. G.J. Galloway, P.T. Chruściel, J.H.G. Fu and R. Howard, On fine differentiability properties of horizons and applications to Riemannian geometry (to appear).
  20. C. Pignotti, Rectifiability results for singular and conjugate points of optimal exit time problems. J. Math. Anal. Appl. 270 (2002) 681-708. [CrossRef] [MathSciNet]
  21. L. Simon, Lectures on Geometric Measure Theory, Vol. 3 of Proc. Center for Mathematical Analysis. Australian National University, Canberra (1983).
  22. Y. Yomdin, β-spreads of sets in metric spaces and critical values of smooth functions.
  23. Y. Yomdin, The geometry of critical and near-critical values of differential mappings. Math. Ann. 4 (1983) 495-515. [CrossRef]
  24. Y. Yomdin, Metric properties of semialgebraic sets and mappings and their applications in smooth analysis, in Géométrie algébrique et applications, III (la Rábida, 1984), Herman, Paris (1987) 165-183.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.